Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

M. Carriero - A. Leaci - F. Tomarelli

Calculus of Variations and Image Segmentation

created on 20 Dec 2002
modified by tomarelli on 08 Feb 2013

[BibTeX]

Published Paper

Inserted: 20 dec 2002
Last Updated: 8 feb 2013

Journal: J. of Physiology, spec.issue on "Geometry and Cognition"
Volume: 97
Pages: 343-353
Year: 2003
Links: published online

Abstract:

A survey of free discontinuity problems related to image segmentation is given. The main properties and open problems about Mumford and Shah and Blake and Zisserman functionals are shown together with an extensive bibliography about recent mathematical developments.

Keywords: calculus of variations, Image segmentation

Credits | Cookie policy | HTML 5 | CSS 2.1